Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 44, NWS North Platte, NE

June 1, 2015Garden County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2015, 6:43 PM MDT for Garden County, Nebraska. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2015, 6:43 PM MDT (00:43 UTC)
Expired
Jun 1, 2015, 7:45 PM MDT
In force
62 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Garden County, NE

The radar

The North Platte radar (KLNX), 165 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1007 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1007 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1294 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WUUS53 KLBF 020043
SVRLBF
NEC069-020145-
/O.NEW.KLBF.SV.W.0044.150602T0043Z-150602T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM MDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 745 PM MDT

* AT 641 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF LISCO...AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CRESCENT LAKE NWR AROUND 745 PM MDT.

OTHER LOCATIONS IN THE WARNING INCLUDE RICHARDSON LAKE...MUMPER AND
DEER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4149 10264 4171 10264 4192 10213 4138 10208
      4146 10265 4148 10265
TIME...MOT...LOC 0043Z 244DEG 14KT 4160 10267

HAIL...1.00IN
WIND...60MPH

$$

SPRINGER
3 follow-up statements
362 
WWUS53 KLBF 020104
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
704 PM MDT MON JUN 1 2015

NEC069-020145-
/O.CON.KLBF.SV.W.0044.000000T0000Z-150602T0145Z/
GARDEN NE-
704 PM MDT MON JUN 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GARDEN
COUNTY UNTIL 745 PM MDT...

AT 701 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
OSHKOSH...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
GARDEN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4149 10264 4171 10264 4192 10213 4138 10208
      4146 10265 4148 10265
TIME...MOT...LOC 0104Z 256DEG 25KT 4150 10235

HAIL...1.00IN
WIND...60MPH

$$

SPRINGER
304 
WWUS53 KLBF 020122
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
722 PM MDT MON JUN 1 2015

NEC069-020145-
/O.CON.KLBF.SV.W.0044.000000T0000Z-150602T0145Z/
GARDEN NE-
722 PM MDT MON JUN 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GARDEN
COUNTY UNTIL 745 PM MDT...

AT 721 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF OSHKOSH...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
GARDEN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4149 10264 4171 10264 4192 10213 4138 10208
      4146 10265 4148 10265
TIME...MOT...LOC 0123Z 256DEG 25KT 4153 10218

HAIL...0.88IN
WIND...60MPH

$$

SPRINGER
784 
WWUS53 KLBF 020144
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM MDT MON JUN 1 2015

NEC069-020153-
/O.EXP.KLBF.SV.W.0044.000000T0000Z-150602T0145Z/
GARDEN NE-
744 PM MDT MON JUN 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GARDEN COUNTY WILL
EXPIRE AT 745 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
GARDEN COUNTY.  HOWEVER...HAIL IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4149 10264 4171 10264 4192 10213 4138 10208
      4146 10265 4148 10265
TIME...MOT...LOC 0143Z 256DEG 25KT 4156 10200

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:17 PM MDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 1, 5:17 PM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
617 PM CDT MON JUN 1 2015

.SYNOPSIS...
ISSUED AT 311 PM CDT MON JUN 1 2015

H5 ANALYSIS FROM THIS MORNING HAD HIGH PRESSURE OVER NRN
MEXICO WITH RIDGING EXTENDING NWD INTO THE NORTHERN ROCKIES.  WEST
OF THE RIDGE...A STRONG SHORTWAVE TROUGH WAS PUSHING INTO THE
PACIFIC NW WITH 50 TO 90 METER HT FALLS NOTED FROM NRN CALIFORNIA
INTO OREGON. EAST OF THE RIDGE...A TROUGH OF LOW PRESSURE EXTENDED
FROM THE GREAT LAKES...SWD INTO THE DEEP SOUTH. ACROSS THE WESTERN
HALF OF THE CONUS...A DECENT SHORTWAVE WAS NOTED OVER UTAH...WHICH
HAS BEGUN TO FIRE OFF CONVECTION ACROSS THE ROCKIES OF COLORADO AND
SERN WYOMING THIS AFTERNOON. SKIES WERE MOSTLY CLOUDY THIS MORNING AS
THE CENTRAL AND WESTERN HALF OF THE FORECAST AREA WAS UNDER A THICK
VEIL OF STRATUS. THESE CLOUDS HAVE SINCE BURNED OFF THIS
AFTERNOON...LEADING TO MOSTLY CLEAR SKIES ACROSS THE FORECAST AREA.
READINGS AS OF 2 PM CDT RANGED FROM 69 AT NORTH PLATTE TO 79 AT
VALENTINE.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 311 PM CDT MON JUN 1 2015

MODELS HAVE FAIRLY GOOD HANDLE ON SENSIBLE WEATHER IN THE NEAR TERM.
STRONG WARM AIR ADVECTION ON THE WEST SIDE OF THE SURFACE BOUNDARY
OVER THE NEBRASKA PANHANDLE LATE THIS AFTERNOON. LOW STRATUS DECK IS
FINALLY BREAKING UP AND MIXING WILL BEGIN IN EARNEST WITH
TEMPERATURES INTO THE MID 70S. STRONG SOUTHEASTERLY FLOW WILL BECOME
SOUTH AND THEN SOUTHWEST OVERNIGHT AS BOUNDARY MOVES EAST OUT OF THE
PANHANDLE INTO THE SANDHILLS AND CENTRAL NEBRASKA BY TUESDAY
MORNING. HAVE RETAINED ISOLATED CHANCES THUNDERSTORMS WITH SOME
STRONG EARLY OVER THE NEBRASKA PANHANDLE WITH HEATING OF THE DAY.
ECHOES ALONG THE FRONT RANGE THIS AFTERNOON. WITH STRONG ADVECTION
WARM TEMPERATURES EXPECTED FOR OVER NIGHT LOWS...MAINLY IN THE 60S.
STRATUS EXPECTED TO REDEVELOP EARLY TUESDAY MORNING BEHIND THE
FRONT. HAVE GONE WITH PERSISTENCE BUT DO NOT BELIEVE VISIBILITY WILL
BE A CONCERN. SOUTHERLY FLOW ACROSS NEBRASKA CONTINUES ON TUESDAY
WITH SURFACE LOW MOVING INTO THE DAKOTAS. FORECAST AREA TO BE IN
WARM SECTOR MOST OF THE DAY WITH DEW POINTS CLIMBING INTO THE 60S
AND STRONG WAA CONTINUING THROUGH THE DAY. FAIRLY CAPPED SOUTH WITH
BEST DYNAMICS OVER NORTHWEST NEBRASKA LATE AFTERNOON WITH HEATING OF
THE DAY AND STRONGER MID LEVEL WAVE MOVES THROUGH THE WEST SOUTHWEST
FLOW. HIGHS IN THE UPPER 70S TO LOW 80S. HAVE BACKED OFF FROM THE
PREVIOUS ENHANCED TO SLIGHT RISK WITH LESS SHEAR.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 311 PM CDT MON JUN 1 2015

TUESDAY NIGHT THROUGH THURSDAY NIGHT...THE MAIN
FORECAST CHALLENGES ARE PRECIPITATION CHANCES AND THE THREAT FOR
SEVERE STORMS TUESDAY NIGHT...AS WELL AS WEDNESDAY NIGHT INTO
THURSDAY. FOR TUESDAY NIGHT...CONVECTION IS EXPECTED TO INITIATE AT
THE BEGINNING OF THE PERIOD ACROSS THE NORTHWESTERN CWA IN THE
VICINITY OF THE DRYLINE AND APPG FRONTAL BOUNDARY. BULK SHEAR 00Z
WEDNESDAY IS ON THE ORDER OF 30 TO 35 KTS OVER NORTHERN
NEBRASKA...SO THERE IS SUPPORT FOR SUPERCELL THUNDERSTORMS.
HOWEVER...LOW LEVEL HELICITIES ARE NOT OVERLY IMPRESSIVE...SO A
LIMITED TORNADO THREAT IS EXPECTED WITH HAIL/WIND BEING THE MAIN
SEVERE THREATS. ACTIVITY WILL CONGEAL INTO A MCS ACROSS NORTH
CENTRAL NEBRASKA LATER TUESDAY EVENING...TRACKING SOUTHEAST AS IT
FOLLOWS THE NOSE OF THE LOW LEVEL JET. FOR THE FORECAST...HAVE
POSTED THE HIGHEST POPS AND QPF/S IN THE NORTH...AND EASTERN
CWA...WITH LOWER CHANCES FOR PRECIPITATION IN THE SOUTHWEST WHERE
THE ATM WILL BE CAPPED DURING THE AFTERNOON HOURS. I DID INCLUDE
SOME ISOLATED POPS INVOF THE DRYLINE IN THE SWRN CWA...SHOULD ANY
STORMS INITIATE ALONG THIS FEATURE DURING PEAK HEATING. AS THIS MCS
DROPS INTO SOUTH CENTRAL AND SERN NEBRASKA TUESDAY NIGHT...IT WILL
FORCE A FRONTAL BOUNDARY INTO NORTHERN KS WHERE IT WILL STALL FOR
WEDNESDAY AND THURSDAY. LOOKING AT THE NAM AND GFS SOLNS FROM THIS
MORNING...WAS NOT OVERLY IMPRESSED WITH THE NAM/S DEPICTION OF THE
QPF FIELD WEDNESDAY AS THERE IS PERSISTENT PCPN ACROSS SWRN ANS
SCENTRAL NEBRASKA. ATTM...BELIEVE THERE WILL BE A LULL IN PRECIP
WEDNESDAY...BEFORE ANOTHER ROUND OF CONVECTION DEVELOPS IN FAR SWRN
NEBRASKA/NW KS OR NERN COLORADO LATE WEDS AFTN/WEDS EVE INVOF THE
FRONTAL BOUNDARY AND DRYLINE. THE SEVERE THREAT WEDNESDAY...AT LEAST
FOR OUR SWRN ZONES...LOOKS MORE FAVORABLE THAN TUESDAY/S SETUP. LOW
LEVEL HELICITIES ARE MORE FAVORABLE FOR TORNADOES...AS WELL AS
STRONGER DEEP LAYER SHEAR. AGAIN...THE TORNADO THREAT WILL BE
GREATEST ALONG THE FRONT AND INVOF THE TRIPLE POINT OFF TO THE SW
OF LBF. NORTH OF THE FRONT...LARGE HAIL LOOKS PROBABLE GIVEN THE
DEGREE OF ELEVATED CAPE AND WET BULB ZERO HTS OF 8000 TO 10000 FT
AGL. SHIFTING TO THURSDAY...ANOTHER ROUND OF SEVERE STORMS APPEARS
POSSIBLE ONCE AGAIN IN SWRN NEBRASKA. A SIMILAR SETUP EXISTS
COMPARED TO WEDNESDAY/S WITH A NICE TRIPLE POINT OVER NWRN
KS...SWRLY WINDS ALOFT...AND A WARM FRONTAL BOUNDARY ANCHORED ACROSS
NRN KS. NOT A WHOLE LOT OF CHANGES WERE MADE TO THE INHERITED FCST
WITH RESPECT TO POPS AS THE FCST HAD THE SITUATION HANDLED FAIRLY
WELL.

.LONG RANGE...FRIDAY THROUGH MONDAY...AN ACTIVE WET PATTERN WILL
CONTINUE INTO THE WEEKEND. RIDGING ACROSS THE SOUTH CENTRAL CONUS
WILL BEGIN TO BE SUPPRESSED THIS WEEKEND AS A NORTHERN STREAM SYSTEM
DROPS SOUTH ACROSS THE NORTHERN PLAINS...WHILE A TROUGH OF LOW
PRESSURE ALOFT LIFTS NNE INTO THE INTERMOUNTAIN WEST. SOME DRYING
WILL BE POSSIBLE IN THE NORTHEAST BEHIND THE EXITING NORTHERN STREAM
TROUGH SUNDAY NIGHT INTO MONDAY. HOWEVER...THE THREAT FOR SHOWERS
AND THUNDERSTORMS WILL CONTINUE ACROSS THE CENTRAL AND WESTERN
CWA...WHERE BETTER MOISTURE AND MID LEVEL FORCING EXISTS IN
PROXIMITY TO THE APPG INTERMOUNTAIN WEST TROUGH.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 615 PM CDT MON JUN 1 2015

HIGH RESOLUTION SHORT RANGE PROJECTIONS INDICATE THAT THE
THUNDERSTORMS IN WESTERN NEBRASKA ARE LIKELY TO DECREASE IN
COVERAGE AS THEY APPROACH A VTN-MHN-OGA LINE. THE PROBABILITY OF A
THUNDERSTORM AT LBF IS TOO LOW FOR A MENTION IN THE TERMINAL
FORECAST. FOR VTN...IT APPEARS THAT A THUNDERSTORM HAS HIGHER THAN
40 PERCENT PROBABILITY OF BEING NEAR...SO WE HAVE INCLUDED VCTS IN
THE TERMINAL FORECAST FOR VTN.

WITH SOUTHEAST WIND AT 10-15KT...IT IS LIKELY THAT CEILINGS OF
1000-1500 FEET AGL WILL DEVELOP LATE TONIGHT SOUTH AND EAST OF A
VTN-MHN-AIA LINE. THERE IS A POSSIBILITY...ABOUT 30 PERCENT
PROBABILITY...THAT CEILINGS WILL BE BELOW 1000 FEET AGL.

&&

.HYDROLOGY...
ISSUED AT 311 PM CDT MON JUN 1 2015

NORTH PLATTE RIVER CONTINUES IN FLOOD STAGE FROM LISCO TO LEWELLEN
WITH NEARLY STEADY LEVEL THE NEXT SEVERAL DAYS.

THE SOUTH PLATTE RIVER OVER WESTERN NEBRASKA AND THE PLATTE RIVER
FROM THE CONFLUENCE TO BRADY WILL REMAIN FAIRLY STEADY FOR THE NEXT
COUPLE OF DAYS. ROSCOE AND BRADY CONTINUE WARNINGS WITH ELEVATIONS
IN FLOOD THIS WEEK.

THE SOUTH PLATTE RIVER AT NORTH PLATTE HAS FALLEN BELOW FLOOD STAGE SO
HAVE CANCELED THE FLOOD WARNING FOR THE NORTH PLATTE AREA...BUT IT
WILL CONTINUE HIGH THROUGH THE WEEK AND HAVE ISSUED A FLOOD ADVISORY
FOR MINOR FLOODING...AROUND THE IRON EAGLE GOLF COURSE. CHECK WITH
LATEST WARNING INFORMATION FOR CRESTS AND TIMES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...POWER
LONG TERM...CLB
AVIATION...SPRINGER
HYDROLOGY...POWER
Hazardous weather outlook, Jun 1, 2:29 PM MDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT MON JUN 1 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-022030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
329 PM CDT MON JUN 1 2015 /229 PM MDT MON JUN 1 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.
ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE OVER THE NEBRASKA
PANHANDLE AND PORTIONS OF SOUTHWEST NEBRASKA THIS EVENING. THE
THREAT AREA IS WEST OF A LINE FROM IMPERIAL TO HYANNIS OR WEST OF
HIGHWAY 61. STORMS THAT DEVELOP WILL BE CAPABLE OF NICKEL HAIL AND
50 MPH WINDS. STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

RIVER LEVELS WILL CONTINUE TO RUN HIGH ALONG THE NORTH
PLATTE...SOUTH PLATTE...AND PLATTE RIVER SYSTEMS. SEE THE LATEST
FLOOD WARNING FORECASTS FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF WESTERN
AND NORTH CENTRAL NEBRASKA TUESDAY AFTERNOON AND EVENING. LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE ALONG WITH HEAVY RAINFALL WITH ANY OF
THE THUNDERSTORMS WHICH OCCUR THIS WEEK.

ON WEDNESDAY THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS
OVER SOUTHWEST NEBRASKA SOUTH OF A LINE FROM OGALLALA TO NORTH
PLATTE AND A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM OSHKOSH IN GARDEN COUNTY TO MASON CITY IN CUSTER COUNTY. THE
MAIN THREAT WITH STORMS THAT DEVELOP WILL BE LARGE HAIL AND
DAMAGING THUNDERSTORM WINDS. OVER SOUTHWEST NEBRASKA IN THE
ENHANCED RISK AREA THERE IS ALSO THE POSSIBILITY FOR ISOLATED
TORNADOES.

ON THURSDAY THERE IS A CHANCE FOR STRONG TO SEVERE STORMS OVER
SOUTHERN NEBRASKA. LARGE HAIL...DAMAGING THUNDERSTORM WINDS AND
HEAVY RAIN ARE ALL POSSIBLE.

FLOODING CONCERNS WILL CONTINUE ALONG THE NORTH PLATTE RIVER
UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER
AND MAIN STEM PLATTE RIVER THROUGH THE WEEK. THE POTENTIAL FOR
HEAVY RAINFALL WILL EXIST THIS WEEK AND POSSIBLY NEXT
WEEKEND...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING AND THIS
RUNOFF COULD CAUSE RIVER LEVELS TO RISE IN SOME AREAS. SEE THE
LATEST FLOOD WARNING FORECASTS FOR DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MP

In the hours before

Special weather statement, Jun 1, 5:52 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
552 PM MDT MON JUN 1 2015

NEZ004-022-023-056-020030-
DEUEL NE-GARDEN NE-GRANT NE-SHERIDAN NE-
552 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SHERIDAN...EXTREME SOUTHWESTERN
GRANT...GARDEN AND DEUEL COUNTIES UNTIL 630 PM MDT...

AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
HAY SPRINGS TO 18 MILES SOUTHWEST OF LISCO TO 30 MILES WEST OF
CROOK...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD AROUND 600 PM MDT.
WALGREN LAKE STATE RECREATION AREA AROUND 610 PM MDT.
KRAUSE LAKE...MILES LAKE AND ANTIOCH AROUND 620 PM MDT.
WICKSON LAKE AROUND 625 PM MDT.
RICHARDSON LAKE...TRALNOR LAKE...HIGHWAY 250 CROSSING THE NIOBRARA
RIVER...DIAMOND LAKE...SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...
SNOW LAKE...LAKESIDE AND HERMAN LAKE AROUND 630 PM MDT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 97.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 131.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 76 AND 96.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 118.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:25 PM MDTSevere Thunderstorm WarningLBFDeuel65 min
Jun 2, 5:26 PM MDTSevere Thunderstorm WarningLBFSheridan49 min
Jun 2, 5:45 PM MDTSevere Thunderstorm WarningLBFCherry35 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.